# SDR IPXA11565658

- Difficulty date: February 19, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT STA 1055, LBL 46 TO LBL 59, FLOOR SUPPORT HAS CORROSION.  REPLACED FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 144N 5005.
